# SDR 05FDEA02124

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 24,337 hours, 16,102 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 378001
- Part serial: MX321672A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS B OVERHEAT LIGHT IN FLT TURNED ELEC PUMP NR 1 OFF AND LIGHT WENT OUT.  REMOVED AND REPLACED NR 1 B PUMP PER MM-29-12-011-2.  OPS CKS AND LEAK CKS GOOD.  CYCLED ALL FLIGHT CONTROLS ON B SYS TO ENSURE NO AIR IN SYSTEM.  NOTE, CASE DRAIN ALSO REMOVED AND REPLACED PER MM, CKS GOOD.
